M. S. Osman
M. S. Osman
Associate Professor, Department of Mathematics, Faculty of Science, Cairo University - Egypt
Verified email at sci.cu.edu.eg - Homepage
Title
Cited by
Cited by
Year
The Unified Method for Conformable Time Fractional Schrödinger Equation with Perturbation Terms
MS Osman, A Korkmaz, H Rezazadeh, M Mirzazadeh, M Eslami, Q Zhou
Chinese Journal of Physics 56 (5), 2500-2506, 2018
1052018
An efficient algorithm to construct multi-soliton rational solutions of the (2+ 1)-dimensional KdV equation with variable coefficients
MS Osman, AM Wazwaz
Applied Mathematics and Computation 321, 282-289, 2018
912018
Generalized exponential rational function method for extended Zakharov-Kuzetsov equation with conformable derivative
B Ghanbari, MS Osman, D Baleanu
Modern Physics Letters A 34 (20), 1950155, 2019
812019
New complex waves in nonlinear optics based on the complex Ginzburg-Landau equation with Kerr law nonlinearity
MS Osman, B Ghanbari, JAT Machado
The European Physical Journal Plus 134 (1), 20, 2019
772019
Mitigating Internet bottleneck with fractional temporal evolution of optical solitons having quadratic–cubic nonlinearity
H Rezazadeh, MS Osman, M Eslami, M Ekici, A Sonmezoglu, M Asma, ...
Optik - International Journal for Light and Electron Optics 164, 84-92, 2018
772018
One-soliton shaping and inelastic collision between double solitons in the fifth-order variable-coefficient Sawada–Kotera equation
MS Osman
Nonlinear Dynamics 96 (2), 1491-1496, 2019
742019
A study of optical wave propagation in the nonautonomous Schrödinger-Hirota equation with power-law nonlinearity
MS Osman, D Lu, MMA Khater
Results in Physics 13, 102157, 2019
722019
New optical solitary wave solutions of Fokas-Lenells equation in presence of perturbation terms by a novel approach
MS Osman, B Ghanbari
Optik - International Journal for Light and Electron Optics 175, 328-333, 2018
712018
A general bilinear form to generate different wave structures of solitons for a (3+1)-dimensional Boiti-Leon-Manna-Pempinelli equation
MS Osman, AM Wazwaz
Mathematical Methods in the Applied Sciences 42 (18), 6277-6283, 2019
672019
Traveling wave solutions for (3+1) dimensional conformable fractional Zakharov-Kuznetsov equation with power law nonlinearity
MS Osman, H Rezazadeh, M Eslami
Nonlinear Engineering 8 (1), 559–567, 2019
672019
Multi-solitons of Thermophoretic Motion Equation Depicting the Wrinkle Propagation in Substrate-Supported Graphene Sheets
A Javid, N Raza, MS Osman
Communications in Theoretical Physics 71 (4), 362-366, 2019
662019
On complex wave solutions governed by the 2D Ginzburg–Landau equation with variable coefficients
MS Osman
Optik - International Journal for Light and Electron Optics 156, 169-174, 2018
662018
Complex wave structures for abundant solutions related to thecomplex Ginzburg-Landau model
MS Osman, D Lu, MMA Khater, RAM Attia
Optik 192, 162927, 2019
632019
Hyperbolic rational solutions to a variety of conformable fractional Boussinesq-Like equations
H Rezazadeh, MS Osman, M Eslami, M Mirzazadeh, Q Zhou, SA Badri, ...
Nonlinear Engineering 8 (1), 224–230, 2019
632019
New analytical study for water waves described by coupled fractional variant Boussinesq equation in fluid dynamics
MS Osman
Pramana - Journal of Physics 93 (2), 26, 2019
612019
Different complex wave structures described by the Hirota equation with variable coefficients in inhomogeneous optical fibers
JG Liu, MS Osman, WH Zhu, L Zhou, GP Ai
Applied Physics B 125 (9), 175, 2019
582019
Optical solitons with quadratic–cubic nonlinearity and fractional temporal evolution
KU Tariq, M Younis, H Rezazadeh, STR Rizvi, MS Osman
Modern Physics Letters B 32 (26), 1850317, 2018
562018
Analytical and numerical simulations for the kinetics of phase separation in iron (Fe-Cr-X (X=Mo, Cu)) based on ternary alloys
D Lu, MS Osman, MMA Khater, RAM Attia, D Baleanu
Physica A: Statistical Mechanics and its Applications 537, 122634, 2020
552020
Nonlinear interaction of solitary waves described by multi-rational wave solutions of the (2 + 1)-dimensional Kadomtsev–Petviashvili equation with variable coefficients
MS Osman
Nonlinear Dynamics 87 (2), 1209–1216, 2017
542017
Jacobi Elliptic Function Expansion Method for Solving KdV Equation with Conformable Derivative and Dual-Power Law Nonlinearity
VS Kumar, H Rezazadeh, M Eslami, F Izadi, MS Osman
International Journal of Applied and Computational Mathematics 5, 127, 2019
532019
The system can't perform the operation now. Try again later.
Articles 1–20